# SDR RAIA950404

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120017
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPE
- Condition: Failed
- Location: Cabin
- Part time: 19,173 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 7514 - EMERGENCY LIGHT OVER ROW 8 IS INOP.  MAINTENANCE REPLACED LIGHT BULB FOR EMERGENCY LIGHT.  (M)
